# SDR Y2PA2023082223044

- Difficulty date: August 19, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N962AA
- Make and model: Amd FALCON20
- Aircraft serial: 75
- Aircraft time: 19,305 hours, 13,920 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Transfer Pump
- Part number: 2060A01
- Part serial: 2284
- Condition: Low Pressure
- Location: Zone 100
- Part time: 2,100 hours, 1,308 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED THAT PREFLIGHT-TAXI-TAKEOFF-CLIMB-THROUGH CRUISE CHECK AT FL320 ALL FUEL INDICATIONS WERE NORMAL. 30 MINUTES LATER FO NOTICED THAT THERE WERE LESS THAN 500 LBS. INDICATING ON THE R/H FUEL GAUGE AND THE L/H FUEL GAUGE SHOWED 3500 LBS. THE CAPTAIN DIRECTED THE FO TO RUN THE “FUEL ASYMMETRY PROCEDURE. THE CAPTAIN LOOKED FOR A POSSIBLE DIVERSION AIRPORT FIRST, THEN ASKED ATC FOR THE CLOSEST AIRPORT WITH AT LEAST A 6000 FT RUNWAY. ATC INFORMED THEM THAT KARG WAS 70 MILES OUT. THE FO INITIATED CROSS FEED TO SEE IF THEY COULD KEEP THE RH FUEL TANK FROM DEPLETING TO 0. THE CAPTAIN DECLARED AN EMERGENCY DESCENT INTO KARG. THE AIRCRAFT LANDED SAFELY WITH 0 LBS. FUEL IN THE RH WING, 300 LBS. IN THE RH FEEDER TANK. AND 3200 LBS.IN THE LH WING.  MAINTENANCE IN KARG FOUND THE WING PRE INTERCONNECT OUT OF ADJUSTMENT. THEY ADJUSTED THE WING PRE INTERCONNECT IAW MM 28-10-33. LEAK AND OPS. CHECKS NORMAL. THEY ALSO REMOVED AND REPLACED THE RH TRANSFER PUMP IAW MM 28-10-32. LEAK AND OPS. CHECKS BOTH NORMAL. NO OTHER DEFECTS NOTED AT THIS TIME
